Publications with student authors

Amanda Folsom, Greg Carroll '20, James Corbett '19, and Ellie Thieu '19
Universal mock theta functions as quantum Jacobi forms
Research in the Mathematical Sciences 6:6 (2019), 15pp.

Michael Barnett '18, Amanda Folsom, and William J. Wesley '18
Rank generating functions for odd-balanced unimodal sequences, quantum Jacobi forms and mock Jacobi forms

Journal of the Australian Mathematical Society, accepted for publication.  21pp.  
 
Michael Barnett '18, Amanda Folsom, Obinna Ukogu '18, William J. Wesley '18, and Hui Xu '18
Quantum Jacobi forms and balanced unimodal sequences
Journal of Number Theory 186 (2018) 16-34.  
 
Tanya Leise, Ariella Goldberg '19, John Michael '19, Grace Montoya '20, Sabrina Solow '19, Penny Molyneux, R. Vetrivelan, and Mary Harrington
European Journal of Neuroscience (2018)
 
Amanda Folsom, Caleb Ki `17, Yen Nhi Truong Vu `17, and Bowen Yang `18
Journal of Number Theory 170 (2017) 315-346.
 
Andrew Cohen, Namyi Kang `15, and Tanya Leise
Cognitive Psychology 98 (2017) 45-72.
 
Dvij Bajpai `15 and Daniel J. Velleman
The American Mathematical Monthly 123 (October 2016) 777-788.
 
Trevor Hyde `12
The American Mathematical Monthly 121 (March 2014) 237-243
 
Casey Guenthner `08, Martha Luitje, Lorna Pyle, Penny Molyneux, Jimmy K. Yu `16, Alexander S. Li `15, Tanya Leise, and Mary Harrington
PLoS ONE 9 (2014) e87573.
 
David A. Cox and Andrew Erskine `13
Ars combinatoria 120 (2015) 259-274.
Involve 9 (2016) 333–345.
 
Steve Donnelly, Paul Gunnells, Ariah Klages-Mundt `12 and Dan Yasaki
Experimental Mathematics 24 (2015) 375-390.
 
David A. Cox and Trevor Hyde `12
J. Number Theory 135 (2014) 43–59. 
 
Benjamin Hutz, Trevor Hyde `12 and Benjamin Krause `10
Preimages of quadratic dynamical systems
Involve 4 (2011) 343–363. 
 
Tanya Leise and Emily Moin `09
Journal of Theoretical Biology 28 (2007) 48-63.
 
Gregory S. Call and Susan W. Goldstine `93
Canonical heights on projective space
J. Number Theory 63 (1997), 211–243. 
 
David L. Armacost and Robert R. Bruner `73
Locally compact groups without distinct isomorphic closed subgroups
Proc. Amer. Math. Soc. 40 (1973), 260–264.